# SDR P2EA98163

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 934-948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - REPAIRED FUSELAGE SKIN FROM BS 934 TO BS 948.5 BETWEEN STRINGER 20 AND 22 LEFT IAW COOPESA EO NR C00-3-53-444-98, SEPT 2, 1998 AND BOEING FAC COO-SJO-98-0586RR DATED SEPT 2, 1998.  (M)
